# SDR 95ZZZW584

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Part number: 10617921
- Condition: Dirty
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LEADING EDGE DEVICES FAILED TO RETRACT ON SCHEDULE.  PERFORMED AIR TURNBACK, LANDED WITHOUT INCIDENT.  CLEANED CONNECTORS ON SLAT ACTUATORS AND LUBED SLAT TRACKS.  GROUND CHECKS OK.
